# SDR CALA2013111592958

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 70,003 hours, 9,783 cycles
- Engine: Pwa PW4090
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG PRESS PRI LT HYD, MESSAGE 29-10650.  HYD PUMP PRI LT, CLEANED CONNECTOR TO DEP SOLENOID & PUMP, RAN ENG, PUMP PRESSURE NOW AVAILABLE & MESSAGE IS NOW NOT LATCHED.  OK FOR FLIGHT.
